Posted by: Mary | 2011-10-05


I do not understand why my GP told me not to take the same probiotics all the time. When I questioned this statement I was told that one can OD. Really??? The advice was to alternate the different probiotics. Your comment please. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Probiotics are not manufactured as drugs but as food supplements. Enough studies have not been done to establish the safety of probiotics. Too much probiotics can have little to no side effects, like gassiness and abdominal discomfort. In some cases, especially in people with lowered immune systems, too much probiotic activity, has to be treated with antibiotics. Please refer to the following link for more in depth details:


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.